# SDR DALA2019070504088

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 88,670 hours, 40,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Out Of Position
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 669 -PRESS- AT FL320 HAD A LOUD SQUEAL AROUND SEAT ROWS 23-25, WHILE DESCENDING FROM FL320 TO FL240 THE CABIN ALTITUDE WARNING SOUNDED WITH CABIN ALTITUDE AT 10K FEET. CABIN AUTO PRESS 1 & 2 FAIL MESSAGES, SWITCHED TO MANUAL AND MADE AN EMERGENCY DESCENT DOWN TO FL100, NO CABIN MASK DEPLOYED. CORRECTIVE ACTION: FOUND LEFT PACK BOOT CLAMP OFF, REPLACED BOTH LT AND RT BOOTS AND CLAMPS. CHECK VALVES BAD, REPLACED BOTH A/C CHECK VALVES. FOUND LT AC DUCT MISADJUSTED WITH CHECK VALVE, ADJUSTED THE SAME. LT PACK LWR COUPLING ON PRIMARY H/E LEAKING AND TWO HOSE COUPLING LEAKING, R/R HOSE COUPLINGS. FAILED HULL DECAY CHECK. FOUND AFT CARGO DOOR SEAL PULLED FROM RETAINER AND FWD CARGO DOOR SEAL WITH A HOLE REPAIRED BOTH. ACCOMPLISHED SINGLE PACK CONFIDENCE AND HULL DECAY CHECK BOTH PASSED. PERFORMED VL FLT, CHECKS GOOD. (5715563)
